Conformal dimension does not assume values between zero and one

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

We prove that the conformal dimension of any metric space is at least one unless it is zero. This confirms a conjecture of J. T. Tyson [23, Conj. 1.2].

Original languageEnglish (US)
Pages (from-to)1-13
Number of pages13
JournalDuke Mathematical Journal
Volume134
Issue number1
DOIs
StatePublished - Jul 15 2006
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Conformal dimension does not assume values between zero and one'. Together they form a unique fingerprint.

  • Cite this